| Model Number |
VICMO 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier-race:unk.Date of event: unk.Implant date-explant date: unk.Claim#: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicmo13.2 implantable collamer lens of -16.0 diopter in the patient's eye but the lens was torn during loading.There was patient contact but no patient injury.The lens intraoperatively implanted; removed and replaced for a back-up lens.